# SDR ASOA01135

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG SCHEDULED MAINTENANCE IN MCN, EMERGENCY LIGHTS ON FLOOR AT ROWS 3 AND 4 HAD WEAK ILLUMINATION.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
